Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On algebras with a finite number of indecomposable modules


Authors: C. W. Curtis and J. P. Jans
Journal: Trans. Amer. Math. Soc. 114 (1965), 122-132
MSC: Primary 16.40
MathSciNet review: 0178012
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16.40

Retrieve articles in all journals with MSC: 16.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0178012-9
Article copyright: © Copyright 1965 American Mathematical Society